# SDR IPXA2024072753567

- Difficulty date: July 3, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,213 hours, 19,171 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2931U14
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[STR] R/H WING. FIXED L/E COMPARTMENT HAS CRACKED RIB ANGLE LOCATED APPROX STA XORS 480. (015-10) ATA57.REMOVED RIB ANGLE DAMAGE AT R/H WING FIXED L/E COMP APPROX STA XORS 480 IN REF MD11 SRM 51-33-01.INSTALLED PROTECCION EWIS ON R/H WING FIXED L/E COMPARTMENT APPROX STA XORS 480 IN REF MD11 SRM 51-00-12
